# SDR MALA020598

- Difficulty date: October 6, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- Engine: CT75A1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CT75A2
- Part serial: GEE367386K
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT #3183, RH ENGINE STARTED TO OPERATE VERY IRRATICALLY ABOUT 15 MINUTES AFTER TO.  TORQUE PEGGED TO 120, AND ITT OVERTEMPED.  WITNESSED AS HIGH 977 DEGREES AND RED LIGHT. DID PRECAUTIONARY  SHUTDOWN AND AIR RETURN TO MSP.  MAINTENANCE FOUND FDR PARAMETERS OUT OF LIMITS, COMPLETED WORK PACKAGE 10-71-02. ENGINE CHANGE AND ASSOCIATED TASK CARDS ENGINE PN ON/OFF CT7-5A2, SN/OFF GE-E-367386K, SN/ON GE-E-367316 ALL CHECKS GOOD SEE CONTINUTATION CARD #070609 FOR DETAILS.
